# SDR SWAA091152

- Difficulty date: February 17, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 18,333 hours, 10,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101114
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EXIT LIGHT COVER BROKEN AT FWD BULKHEAD.  REMOVED AND REPLACED COVER PER MM.
